Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tj1991

Will These Go Away Or Are They There Permanently

Recommended Posts

so basically i had pretty bad chest scarring at one point and now this is what is left i dont really have a camera so these were the best shots i could get

post-177416-0-50917200-1352181902_thumb.

post-177416-0-74447900-1352182073_thumb.

post-177416-0-63402200-1352182083_thumb.

post-177416-0-00275900-1352182096_thumb.

post-177416-0-91696300-1352182105_thumb.

post-177416-0-50917200-1352181902_thumb.

post-177416-0-74447900-1352182073_thumb.

post-177416-0-63402200-1352182083_thumb.

post-177416-0-00275900-1352182096_thumb.

post-177416-0-91696300-1352182105_thumb.

Share this post


Link to post
Share on other sites

Hey TJ,

Some of that looks like scarring while other bumps look a little more like active acne. Do you still suffer from acne? If so I'd look at clearing that up first and then you can tackle the scarring that's left. Raised scarring is typically harder to treat but is known as hypertrophic/keloid scarrind. Yours doesn't really look like that though but I'm no doctor. There is also something called subcutaneous nodules that appear as hard bumps but if you lance them you can squeeze gunk out of them. I had a few of these on my shoulder blade and they were easily removed by my dermatologist. He told me that often people who suffer from acne can be prone to subcutaneous nodules.

Have you seen a dermatologist as yet? Maybe that's a good place to start.

Good luck!

Edited by Quirky Fox

Share this post


Link to post
Share on other sites

yeah i still got acne gonna run 80mg of accutane for 75 days and see where that gets me right now everything seems ot be surfacing so ill see where it goes from here its coming along so far but i dont have a dermatologist and the accutane i use isnt from a prescription so not to sure if its dosed correctly but i cant afford it over the counter so this is what i got to work with

Share this post


Link to post
Share on other sites

The accutane will help. 80mg is a high dosage though so I'd be prepared for really dry, itchy skin for a while. Got a good lightweight moisturiser? Hopefully most of what you're seeing is active acne and it will resolve in time. Fingers crossed for you buddy, I hope it works!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×